# SDR USAAD00185

- Difficulty date: December 1, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Seized
- Location: Cabin
- Part time: 61 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

MCO-PIT - FLT 1600 - DURING CRUISE, THERE WAS A STRONG ODOR OF BURNED WIRING WITH A SLIGHT HAZE IN THE AIR.  THE CAPTAIN SUSPECTED THIS WAS RESIDUAL ODORS FROM AN ELECTRICAL PROBLEM AT THE GATE IN MCO WHEN THE A-PHASE CIRCUIT BREAKER OR THE EXTERNAL POWER POPPED.  THE AIRCRAFT DIVERTED TO CLT AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN RECIRCULATION FAN.  (M)
